# SDR ASAA2023052043283

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,956 hours, 10,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLUE "RAM DOOR FULL OPEN" LIGHT ON DURING CRUISE FL330. NOTICED THE LIGHT ON AT TOP OF CLIMB, LIGHT STAYED ILLUMINATED. GROUNDED - YES. RESET LEFT HAND RAM AIR CONTROL C/B'S ON P-6-4 PANEL ROW A / 4 8 9 11 PERFORMED BITE ON PACK/ZONE TEMP CONTROLLER ALL TEST PASS RAM AIR FAULT CLEARED OK FOR SERVICE.
